A 19-year-old female asked:
I've recently experienced heart discomfort (i'm on accutane). the following results are from my blood test (3 months into accutane). are they likely to cause heart problems? cholesterol:6.3 / hdl:1.79 / ldl:3.8 / non hdlc: 4.51 / triglyceride:1.5?
1 doctor answer • 1 doctor weighed in
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
One adverse effect of accutane on metaboliism is raising cholesterol and triglyceride but it does not mean it can cause coronary heart disease with chest pain at your age so you should not worry about this change which is expected. If you received mRNA vaccine lately, you may need to see a heart doctor for that symptom. Otherwise, just observe the symptom and see your doctor if it gets worse.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jan 23, 2022
Last updated Jan 23, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.